Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The spectrum of an operator on an interpolation space


Author: James D. Stafney
Journal: Trans. Amer. Math. Soc. 144 (1969), 333-349
MSC: Primary 46.55; Secondary 47.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0253054-7
MathSciNet review: 0253054
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.55, 47.00

Retrieve articles in all journals with MSC: 46.55, 47.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0253054-7
Article copyright: © Copyright 1969 American Mathematical Society